| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.The husband reported that the user has not been having good speech comprehension for the past 12-18 months.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: according to currently available information, damage to the active electrode likely caused by minute device mobility is plausible.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user's hearing performance with the device was affected.Reportedly, the user had no good speech comprehension for the past 12-18 months.The user was re-implanted with a new device.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue breakages.The problems given in the recipient report appear to match the damage found.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.